Complex analysis
L 2 extension theorem for jets with variable denominators
Comptes Rendus. Mathématique, Volume 359 (2021) no. 2, pp. 181-193.

By studying the variable denominators introduced by X. Zhou–L. Zhu, we generalize the results of D. Popovici for the L 2 extension theorem for jets. As a direct corollary, we also give a generalization of T. Ohsawa–K. Takegoshi’s extension theorem to a jet version.

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.167
Classification: 32D15, 32L10, 32Q15, 32T35
Keywords: Continuation of analytic objects in several complex variables; Sheaves and cohomology of sections of holomorphic vector bundles, general results, Kähler manifolds, Exhaustion functions
Rao, Sheng 1, 2; Zhang, Runze 3

1 School of Mathematics and Statistics, Wuhan University, Wuhan 430072, People’s Republic of China
2 Université de Grenoble-Alpes, Institut Fourier (Mathématiques) UMR 5582 du C.N.R.S., 100 rue des Maths, 38610 Gières, France
3 School of Mathematics and Statistics, Wuhan University, Wuhan 430072, People’s Republic of China.
@article{CRMATH_2021__359_2_181_0,
     author = {Rao, Sheng and Zhang, Runze},
     title = {$L^2$ extension theorem for jets with variable denominators},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {181--193},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {2},
     year = {2021},
     doi = {10.5802/crmath.167},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.167/}
}
TY  - JOUR
AU  - Rao, Sheng
AU  - Zhang, Runze
TI  - $L^2$ extension theorem for jets with variable denominators
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 181
EP  - 193
VL  - 359
IS  - 2
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.167/
DO  - 10.5802/crmath.167
LA  - en
ID  - CRMATH_2021__359_2_181_0
ER  - 
%0 Journal Article
%A Rao, Sheng
%A Zhang, Runze
%T $L^2$ extension theorem for jets with variable denominators
%J Comptes Rendus. Mathématique
%D 2021
%P 181-193
%V 359
%N 2
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.167/
%R 10.5802/crmath.167
%G en
%F CRMATH_2021__359_2_181_0
Rao, Sheng; Zhang, Runze. $L^2$ extension theorem for jets with variable denominators. Comptes Rendus. Mathématique, Volume 359 (2021) no. 2, pp. 181-193. doi : 10.5802/crmath.167. http://www.numdam.org/articles/10.5802/crmath.167/

[1] Berndtsson, Bo; Lempert, László A proof of the Ohsawa–Takegoshi theorem with sharp estimates, J. Math. Soc. Japan, Volume 68 (2016) no. 4, pp. 1461-1472 | DOI | MR | Zbl

[2] Błocki, Zbigniew Suita conjecture and the Ohsawa–Takegoshi extension theorem, Invent. Math., Volume 193 (2013) no. 1, pp. 149-158 | DOI | MR | Zbl

[3] Chen, Jian; Rao, Sheng L 2 extension of ¯-closed forms on weakly pseudoconvex Kähler manifolds (2020) (https://arxiv.org/abs/2009.14101)

[4] Demailly, Jean-Pierre Estimations L 2 pour l’opérateur ¯ d’un fibré vectoriel holomorphe semi-positif au dessus d’une variété kählérienne complète, Ann. Sci. Éc. Norm. Supér., Volume 15 (1982), pp. 457-511 | DOI | Numdam | Zbl

[5] Demailly, Jean-Pierre On the Ohsawa–Takegoshi–Manivel L 2 extension theorem, Complex analysis and geometry (Paris, 1997) (Progress in Mathematics), Volume 188, Birkhäuser, 2000, pp. 47-82 | DOI | MR | Zbl

[6] Demailly, Jean-Pierre Extension of holomorphic functions defined on non reduced analytic subvarieties, The legacy of Bernhard Riemann after one hundred and fifty years. Vol. I (Advanced Lectures in Mathematics (ALM)), Volume 35, International Press, 2016, pp. 191-222 | MR | Zbl

[7] Guan, Qi An; Zhou, Xian Gyu A solution of an L 2 extension problem with an optimal estimate and applications, Ann. Math., Volume 181 (2015) no. 3, pp. 1139-1208 | DOI | MR | Zbl

[8] Guan, Qi An; Zhou, Xian Gyu; Zhu, Lang Feng On the Ohsawa–Takegoshi L 2 extension theorem and the twisted Bochner–Kodaira identity, C. R. Math. Acad. Sci. Paris, Volume 349 (2011) no. 13-14, pp. 797-800 | DOI | MR | Zbl

[9] Hosono, Genki The optimal jet L 2 extension of Ohsawa–Takegoshi type, Nagoya Math. J., Volume 239 (2020), pp. 153-172 | DOI | MR | Zbl

[10] Manivel, Laurent Un théorème de prolongement L 2 de sections holomorphes d’un fibré hermitien, Math. Z., Volume 212 (1993) no. 1, pp. 107-122 | DOI | Zbl

[11] McNeal, Jeffery D.; Varolin, Dror Analytic inversion of adjunction: L 2 extension theorems with gain, Ann. Inst. Fourier, Volume 57 (2007) no. 3, pp. 703-718 | DOI | Numdam | MR | Zbl

[12] McNeal, Jeffery D.; Varolin, Dror Extension of jets with L 2 estimates, and an application (2017) (https://arxiv.org/abs/1707.04483)

[13] Ohsawa, Takeo; Takegoshi, Kensho On the extension of L 2 holomorphic functions, Math. Z., Volume 195 (1987) no. 2, pp. 197-204 | DOI | Zbl

[14] Popovici, Dan L 2 extension for jets of holomorphic sections of a hermitian line bundle, Nagoya Math. J., Volume 180 (2005), pp. 1-34 | DOI | MR | Zbl

[15] Zhou, Xian Gyu; Zhu, Lang Feng An optimal L 2 extension theorem on weakly pseudoconvex Kähler manifolds, J. Differ. Geom., Volume 110 (2018) no. 1, pp. 135-186 | DOI

[16] Zhou, Xian Gyu; Zhu, Lang Feng Siu’s lemma, optimal L 2 extension and applications to twisted pluricanonical sheaves, Math. Ann., Volume 377 (2020) no. 1-2, pp. 675-722 | DOI | MR | Zbl

[17] Zhu, Lang Feng; Guan, Qi An; Zhou, Xian Gyu On the Ohsawa–Takegoshi L 2 extension theorem and the Bochner–Kodaira identity with non-smooth twist factor, J. Math. Pures Appl., Volume 97 (2012) no. 6, pp. 579-601 | MR | Zbl

Cited by Sources: